MAUDE Adverse Event Report: RICHARD WOLF GMBH ERAGON MODULAR; SHEATH TUBE

RICHARD WOLF GMBH ERAGON MODULAR; SHEATH TUBE
Model Number 8393933
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf (b)(4).Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
The user facility reported to richard wolf medical instruments that on (b)(6): during a gall bladder procedure this morning, one of the graspers the surgeon was using, which was the blunt grasper, when he put in through the trocar the coating from the sheath of the grasper flaked off into the patient's cavity.He stated he thought he was able to suck out most of it and irrigated the patient's abdomen.He is not pleased with the instruments at this point.This of course is a safety issue using the graspers.

Brand Name
ERAGON MODULAR
Common Device Name
SHEATH TUBE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key11581324
Report Number1418479-2021-00008
Device Sequence Number4881779
Product Code GCJ
UDI-Device Identifier04055207016312
UDI-Public04055207016312
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K935270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8393933
Device Catalogue Number8393933
Device Lot Number1454891
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1